U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Is it possible to overdose on naloxone?

2 doctor answers5 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Yes: It may cause cardiac arritmias, cardiac arrest and death.
Dr. Jeffrey Roth
Addiction Medicine 43 years experience
No: Naloxone is an opiate antagonist that does not lead to intoxication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old member asked:
6 doctor answers10 doctors weighed in
A 30-year-old member asked:
2 doctor answers4 doctors weighed in
A 44-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.